Journal of Guangdong University of Technology ›› 2009, Vol. 26 ›› Issue (3): 92-95.

• Comprehensive Studies • Previous Articles    

The Permeant of (01)-Matrices

  

  1. 1.Faculty of Applied Mathematics,Guangdong University of Technology,Guangzhou 51009,China;2.School of Mathematics and Statistics,Huazhong University of Science and Technology,Wuhan 43000,China
  • Online:2009-10-02 Published:2009-10-02

Abstract: Based on the position of zero entries.it determines the extreme value of the permeant of(0,1)-matrices where the total number of 0′s is n+1.It presents the maximum value,the second largest value and the third largest value of permanents,and finds the matrices which can be used to attain these extreme values.

Key words: permanent; combinatorially equivalent; submatrix; permutation matrices;

[1] T.Muir.On a class of permanent symmetric functions, Proc.Roy. Soc. Edinburgh .

[2] Brualdi R A,Goldwasser J L,Michael T S.Maximum permanents of matrices of zeros and ones. Journal of Combinatorial Theory Series A . 1988

[3] Jerrum,M. R.,Sinclair,A. J.Approximating the permanent. SIAM Journal on Computing . 1989

[4] Seok-Zun Song Suk-Geun Hwang Seog-Hoon Rim and Gi-Sang Cheon.Extremes of permanents of (0,1)-matrices. Linear Algebra and Its Applications . 2003
No related articles found!
Viewed
Full text
2485
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 2485

  From Others local
  Times 405 2080
  Rate 16% 84%

Abstract
237
Just accepted Online first Issue
0 0 237
  From Others local
  Times 31 206
  Rate 13% 87%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!